American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.90) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Werner C. Rheinboldt. Local mapping relations and global implicit function theorems . Trans. Amer. Math. Soc. 138 (1969) 183-198. MR 0240644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alan McIntosh. Representation of bilinear forms in Hilbert space by linear operators . Trans. Amer. Math. Soc. 131 (1968) 365-377. MR 0221299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. T. Rockafellar. Level sets and continuity of conjugate convex functions . Trans. Amer. Math. Soc. 123 (1966) 46-63. MR 0192318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marvin W. Grossman. A Choquet boundary for the product of two compact spaces . Proc. Amer. Math. Soc. 16 (1965) 967-971. MR 0180879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William F. Donoghue. On the lifting property . Proc. Amer. Math. Soc. 16 (1965) 913-914. MR 0208353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Theodore Mitchell. Constant functions and left invariant means on semigroups . Trans. Amer. Math. Soc. 119 (1965) 244-261. MR 0193523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel O. Etter. Vector-valued analytic functions . Trans. Amer. Math. Soc. 119 (1965) 352-366. MR 0188750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. S. Herz. A class of negative-definite functions . Proc. Amer. Math. Soc. 14 (1963) 670-676. MR 0158251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frank Forelli. Invariant subspaces in $L\sp{1}$ . Proc. Amer. Math. Soc. 14 (1963) 76-79. MR 0144196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James Rovnyak. Ideals of square summable power series . Proc. Amer. Math. Soc. 13 (1962) 360-365. MR 0139015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert J. Buehler. On functions satisfying certain differential inequalities . Proc. Amer. Math. Soc. 13 (1962) 255-261. MR 0137998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert J. Blattner. A theorem on induced representations . Proc. Amer. Math. Soc. 13 (1962) 881-884. MR 0166621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Branko Grünbaum. A generalization of theorems of Kirszbraun and Minty . Proc. Amer. Math. Soc. 13 (1962) 812-814. MR 0156179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. M. Moroney. The Haar problem in $L\sb{1}$ . Proc. Amer. Math. Soc. 12 (1961) 793-795. MR 0126689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. J. Schwartz. On certain conditions for the existence of invariant linear functionals . Proc. Amer. Math. Soc. 12 (1961) 857-861. MR 0133696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. A. Woodward. A general class of linear transformations of Wiener integrals . Trans. Amer. Math. Soc. 100 (1961) 459-480. MR 0131163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1